MAUDE Adverse Event Report: Arthrex, Inc. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO SD WIRE LOOP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair surgery the wire broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SUTURELASSO SD WIRE LOOP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50871734
Report Number1220246-2026-04873
Device Sequence Number16131149
Product Code LXH
UDI-Device Identifier00888867031418
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO SD WIRE LOOP
Device Catalogue NumberAR-4068-05SD
Device Lot Number6076177993
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown